Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nonamn

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Check out my thread on te same topic I think it could be pityrosporum it's often misdiagnosed as acne because doctors don't do their job. I was diagnosed with acne when I knew for a fact it ought to be something else because they were itchy Don't know what to recommend for pityrosporum. I've been trying ketoconazole shampoo and propylene glycole but it hasn't cleared at all. But maybe it'll help you
  2. Antibiotics can cause folliculitis yes. Pityrosporum folliculitis as well as gram negative folliculitis
  3. Of course there are side effects. Prolonged periods of anti biotics can cause pityrosporum folliculitis or gram negative folliculitis. It's typical for the trunk area. That may be the reason you broke out on new places such as back and chest first AFTER the antibiotics. May also be why you are not responding to topical acne treatment because these do nothing for pityrosporum
  4. Agree with the above poster. Antibiotics do no good for acne and are prescribed way too much and for prolonged periods. I was prescribed antibiotics for 7 months straight for some tiny acnelike spots and this made me break out badly, as in ten times worse. Now the doctors say it could be pityrosporum instead due to the antibiotics
  5. Ever thought about it may not be acne vulgaris but pityrosporum folliculitis? Check it out.
×